# SDR SWAA960178

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND AFT ENTRY DOOR UPPER HINGE CUTOUT CRACKED ON DOOR AT RADIUS.  REPAIRED PER BOEING SRM.
